advertisement
Question
Posted by: Tanja | 2009/08/20

changing of pill

I have recently changed my contraceptive pill from Minesse to Minulette due to spotting, but have realised that I now seem to have no sexual drive (unlike before). could this be due to the Pill or what?

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be due to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement